Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005, Issue 3, Pages 229-238

Porosity and models with discrete innovations

Department of Mathematics, Technion – Israel Institute of Technology, Haifa 32000, Israel

Received 28 March 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In our previous work, we obtained sufficient conditions for the existence of trajectories with unbounded consumption for a model of economic dynamics with discrete innovations. In this paper, using the porosity notion, we show that for most models these conditions hold.